Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
Hello, I would be happy to help you today with your question.
Are you experiencing "blood clots" out of the vagina?
yes only a few yesterday
Was this around when you were expecting a period?
no iam expecting my period the end of this week
To answer your question, sometimes in times of stress and illness, there can be some effect on your cycle. But in answer to your question, NO, cystitis does NOT casue vaginal bleeding or passage of clots.
Does this answer your question?
so what do you think the blood clots could have been from while having the infection
In reviewing your prior post, it sounds like you went off of the pill when you started the antibiotics. If this is true, then it would be normal to have some bleeding because of stopping the pill. It was related to stopping the pill, not the infection.
Does this answer your question now?
If you are happy with my answer, please click ACCEPT now. I wish you the best of luck!!